my husband is 45 years of age and takes 100 mg of testosterone by injection one time per week he has a pituatary tumor that is benign he also has been bumped from 300 to 450 daily for depression he also takes claritin d for allergies he has heartburn headache a weak stomach from the increase his red blood count was a57 today hematocrit he must donate once a month is the wellbutrin aproblem he has not donated blood for three months help us for an answer
Wellbutrin is used to treat major depressive disorder and seasonal affective disorder. It is usually well tolerated with only minor side effects, however given your husbands' history of medical problems, I would consult with my healthcare provider, Although if he/she increased the dosage from 300 to 450 mg per day, they(the doctor) obviously doesn't see a problem. But, the doctor can only make appropriate adjustments in medications and other advice if they are truthfully given an accurate medical history that is up to date.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.